# SDR ASAA2013081495866

- Difficulty date: August 14, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,368 hours, 6,042 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 311A26821
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEFT INBD FIRE BARRIER BRACKET TO PYLON IS GOUGED.  ACFT GROUNDED.  BLENDED AREA SMOOTH,  ACCOMPLISHED FPI AND HFEC INSPECTION.
